# SDR IPXA11564559

- Difficulty date: January 24, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5431U42
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT BS 1530-1640 IS CORRODED AROUND THE TIE DOWN FITTINGS AND INBD NUTPLATES.  R & R RT FLOOR TO SIDEWALL SUPPORT PLATE BS 1530-1640 IAW SRM 51-40-02-0G.
